# SDR ZZDA2010141

- Difficulty date: February 26, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EXTERIOR WING TO BODY SUPPORT STRAP, STA 832, BL 0, CORROSION.   ACCOMPLISHED EXTERIOR WING TO BODY SUPPORT STRAP REPLACEMENT PER B717 SRM 51-41-02.
